# SDR AALA20130605003

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 46,534 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN ESCAPE PATH LIGHTS FROM ROWS 30 TO 45 RT INOPERATIVE.  REPLACED RT SIDE BATTERY PACK FOR AFT CABIN ESCAPE PATH LIGHTS.  OPS CHECK NORMAL.
